# SDR SWAA2015091043619

- Difficulty date: July 18, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 70,025 hours, 65,820 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871523
- Part serial: 650
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SKIN WEB CRACKED ON FWD EDGE INTERNAL STRUCTURE.  REPAIRED SKIN IAW EO & EA.
